MathSciNet Relay Station
MathSciNet bibliographic data
MR360536 12B30 (12A40)
Greenberg, Ralph On $p$-adic $L$-functions and cyclotomic fields. Nagoya Math. J. 56 (1975), 61–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement